# SDR SWAA2022080438077

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 45,788 hours, 23,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLASH LIGHTS INOP (3) / [01] REPLACED BATTERIES AND INSP TAGS ON 4 CABIN FLASHLIGHTS PER AMM 25-64-00. MEL REMOVED.
